# SDR AALA201707149026

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug MD 83
- Aircraft serial: 49455
- Aircraft time: 89,695 hours, 42,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE:  INTERIOR OVERWING LIGHTS AT ROW 20A/20F, CEILING LIGHTS ROWS 7 TO 17 AND ROW D BACK, SEAT LIGHTS 3E TO 20D, AND PATH LIGHTS 3/4 WAY DOWN THE CABIN.  REMOVED AND REPLACED BATTERY PACKS AT B5-101, B5-102, B5-103, AB5-2 AND AB5-3 IAW AMM 33-53-00 AND AMM 33-60-98.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
